MAUDE Adverse Event Report: ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; MANUAL INSTR, GENERAL SURGICAL
Model Number REVERS HUMERAL CUP SCREW GUIDE, 36MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder prostheses surgery the guide broke into two pieces outside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully without an additional device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of broken fragments of an ar-9532-36, with batch number 192753000.Therefore, arthrex was able to deduce the most likely cause of the complaint.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9532-36 univers revers humeral cup screw guide, 36 mm batch number: 192753000 was received for investigation.Visual evaluation of the returned device noted the device had fractured into two pieces.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 15-aug-2022.

Brand Name
REVERS HUMERAL CUP SCREW GUIDE, 36MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21632870
Report Number1220246-2025-01001
Device Sequence Number18017108
Product Code MDM
UDI-Device Identifier00888867241596
UDI-Public(01)00888867241596(11)220815(10)192753000
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS HUMERAL CUP SCREW GUIDE, 36MM
Device Catalogue NumberAR-9532-36
Device Lot Number192753000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/13/2025
09/03/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date08/13/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown